# SDR DHL2008760511

- Difficulty date: April 14, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STOP DRILLED CRACKED AT RWS 510.0, FABRICATED REPAIR DOUBLER, AND INSTALLED PER B727 SRM 51-10-1, 57-30-4 FIG 10, 51-10-2 FIG 1, 51-30-2, AND B727 NDT PRT 6, 57-00-00 FIG 23.
